# SDR YENA2023103001328

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 8,118 hours, 1,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE LOOP B FAULT MSG SELF CLEARS THEN COMES BACK HAPPENED THROUGHOUT ENTIRE FLIGHT; REF L/P 3852479, ITEM 1 (REMOVED AND REPLACED FIRE DETECTOR LOOP A AND LOOP B FIRE DETECTOR RAMP ASSY IAW AMM 26-12-16 REF LOGPAGE 3852481, ITEM 1 FOR REQUIRED INSTALLATION OF PYLON FORE DETECTOR RAMP ASSY.) AND 2 (REMOVED AND REPLACED FIRE DETECTION SYS HARNESS 4001WD2/4002WD2 PER AMM 26-12-17.). REMOVED AND REPLACED LOOP A AND LOOP B FIRE DETECTOR RAMP ASSY & REMOVED AND REPLACED OF HARNESS 4001WD2 /4002WD2. OPS CHECK NORMAL THIS CLEARS MDDR 527728. MX-4 UPDATED AND PLACARD REMOVED.
